Interpolation par des fonctions entières

Interpolation by entire functions

Authors

  • Ghiocel Groza Universit ́e Technique de Contructions, Bucharest, Romania
  • Nicolae Pop University of North Baia Mare, Romania

DOI:

https://doi.org/10.33993/jnaat351-1010

Keywords:

interpolation par des fonction entières, aproximation par des autre speciales classes fonctions
Abstract views: 185

Abstract

In French.

Soit \(A\) une algèbre normè unifère commutative complète sur un corps commutatif à valeur absolue non triviale. L'article montre qu'il existe une fonction entière, ayant les coefficients en \(A\) qui donne une solution pour un problème d'interpolation infinie en \(A\).

In English.

Let \(A\) be a complete commutative uniferous norm algebra over a nontrivial absolute value commutative field. The article shows that there exists an integer function, having the coefficients in \(A\) that gives a solution for an infinite interpolation problem in \(A\).

Downloads

Download data is not yet available.

References

Amice, Y., Les nombres p-adiques, Presses Universitaires de France, 1975.

Bourbaki, N., Topologie générale, Livre III, Hermann, Paris, 1961.

Lazard, M., Les zéros des fonctions analytiques d'une variable sur un corps valué complet, Publ. Math. I.H.E.S., no. 14, 1962. DOI: https://doi.org/10.1007/BF02684326

Rudin, W., Real and Complex Analysis, M. Graw-Hill, 1966.

Downloads

Published

2006-02-01

How to Cite

Groza, G., & Pop, N. (2006). Interpolation par des fonctions entières: Interpolation by entire functions. Rev. Anal. Numér. Théor. Approx., 35(1), 53–58. https://doi.org/10.33993/jnaat351-1010

Issue

Section

Articles